# SDR SWAA2021080517728

- Difficulty date: March 7, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 37,836 hours, 22,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 INCH CRACK IN THE AFT CARGO BIN FLOOR. OK TO CONTINUE PER MEL 25-16-01. SP#1B TRACKING# 31533 / R & R AFT CARGO FLOOR PANEL 140BF PER AMM 25-52-10 CL# 31615
